Projective bundles on infinite-dimensional complex spaces.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 43-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
infinite-dimensional projective space, complex Banach manifold, holomorphic vector bundle, holomorphic line bundle, localizing Banach space, Banach space with countable unconditional basis
@article{GMJ_2004__11_1_51086,
author = {Ballico, E.},
title = {Projective bundles on infinite-dimensional complex spaces.},
journal = {Georgian mathematical journal},
pages = {43--48},
year = {2004},
volume = {11},
number = {1},
zbl = {1052.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51086/}
}
Ballico, E. Projective bundles on infinite-dimensional complex spaces.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 43-48. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51086/